Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

averyb94

Member
  • Posts

    7
  • Joined

  • Last visited

Reputation

1 Neutral

Recent Profile Visitors

451 profile views
  1. Congrats! It will be nice going into summer/college with a clear face.
  2. Explaining how badly you want it and that you know all the effects and still want to do it should work. I was on accutane and finished this summer and went to college in the fall but my acne came back, I believe it was from all the lifestyle changes. Start it now so you can fight acne your freshman year! EDIT: I am on a second round of accutane right now in college and I drink on it. I don't drink often but my blood results always came out fine.
  3. I just started a second course and it is definitely worth it. I knew what the side effects were going to be like so I could deal with them better a second time. Plus, I also read that doing a second course reduces the chance of a relapse so I say go for it!
  4. Yes they will fade. My redness would slowly fade and it was gone usually within a month or two's time.
  5. I am in the same boat. I took 40 mg a day for 6 months and stopped my treatment early because I was clear. 6 months later the acne is back but isn't near as bad and I have 60 accutane pills just sitting in my room. Tomorrow I am going to start taking it again but ween myself into it. Probably going to take it every other day for a few weeks then increase after according to how my body is reacting. Will report back on results!
  6. Hello everyone, I have struggled with acne ever since I was in 6th grade and I am now a college freshman at age 19. I was on Accutane from November 2013 to June 2014. Throughout the summer I would get one small pimple a week, which wasn't very noticeable. Fastforward to the beginning of September 2014 and I started to get more and more acne slowly (probably from a change of lifestyle to college) but it still wasn't enough for me to do anything about besides washing my face twice a day. Wit
×